MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, INC. ENSEAL TEMP CONTROLLED TISSUE SEALING TECH

ETHICON ENDO-SURGERY, INC. ENSEAL TEMP CONTROLLED TISSUE SEALING TECH
Model Number 10NSEAL545RH
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/23/2017
Type of Reportable Event Serious Injury
Event or Problem Description
During the procedure, the enseal 45cm stopped working.It was immediately replaced and there was no harm to the pt.

Brand Name
ENSEAL TEMP CONTROLLED TISSUE SEALING TECH
Common Device Name
ENSEAL TEMP CONTROLLED TISSUE SEALING TECH
Manufacturer (Section D)
ETHICON ENDO-SURGERY, INC.
cincinnati OH 45242 2839
MDR Report Key6724624
Report NumberMW5071082
Device Sequence Number947376
Product Code GEI
UDI-Device Identifier10705036000051
UDI-Public(01)10705036000051
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Model Number10NSEAL545RH
Device Lot NumberP91G2A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight66